On Bounded Symmetric Domains

Files in this item

Files Size Format View
article_RIP562_part5.pdf 412.3Kb application/pdf Thumbnail

Show full item record

Item Metadata

Title: On Bounded Symmetric Domains
Author: Koecher, Max
Series: The Rice University Studies, Volume 56, Number 2
Issue: Issue 2
Date: 1970-04
Citation: Koecher, Max. (1970). "On Bounded Symmetric Domains." vol. 56. no. 2, pp. 63-66.
Description: Paper by Max Koecher

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.

This item appears in the following Collection(s)